# SDR SWIA202055731

- Difficulty date: December 31, 2020
- Submitted: February 2, 2021
- Operation: Air carrier
- Aircraft: N498CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7792
- Aircraft time: 37,013 hours, 35,101 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Lt Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H CENTER WING, LOWER SKIN IS CHAFED AT B.L. 45.00 AT AFT SPAR.   (C-CHECK) RO 2/1/2021   REPAIRED LH CENTER WING LOWER SKIN AT BL 45 AT REAR SPAR IAW BOMBARDIER REO 601R-57-21-880 REV D DATED 2017/03/06 ZONE A REFERENCE SKYCARD 51-900-1003-SKY (CL-600-2B19) WEIGHT AND BALANCE NOT EFFECTED SEE ATTACHED M-337
